Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Acne vulgaris, sensitive skin. Taken tritiva-20, provided relief, recurring again. Can I use doxypal dr-l?

I am 22 years old and my skin is very sensitive .I ws suffering from acne vulgaris for 5-6 years.then a skin specialist prescribed me tritiva -20 .I hav taken this medicine for 5 months and my face become acne free.but they reappear whenever i stop taking the medicine.tritiva-20 have many side effects so,an anothar skin specialist has prescribed me doxypal dr-l .Is there any end to this acne problem or i need to take medicine for the rest of my life? I am very disappointed and hopeless now.please help
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the medicine you have written is correct if there is infective acne you can take doxycycline 100 mg bd for 10 days off and on
acne is condition of oily skin
keep skin dry and no toxic oils soaps shampoo and other oily body application materials
non oily non fatty and non spicy diet
take warm water'
withdraw even milk and diary for 3 months
apply clindamycin gel twice a day
and tretinoic acid gel night before sleep
and switch off light as it reacts with light
apply calamine once a day
continue 3 months you will be benefitted for much lonhger time and precautions you have to continue to prevent recurence
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor